# SDR DALA2015042302899

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM  -Y765 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24, L=1.375", W=0.810", D=0.002". SSI 531189.  REPLACED FLOORBEAM -Y765 LOCATED AT FWD GALLEY AREA FROM FR 12 TO FR 24 IAW SRM 51-72-11 AND DWG D53110422.
